# SDR DALA2019112206845

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 80,966 hours, 62,198 cycles
- Engine: Pwa JT8D219
- Engine time: 71,485 hours, 55,884 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR REPORTED DUE TO NO 3 AND NO 4 TIRE COMING APART (ODI # 2019-00655) CAUSING COMPRESSOR DAMAGE TO NUMBER 2 ENGINE. THE TIRES WILL BE REPORTED ON A SEPARATE LOG AFTER THE AIRCRAFT HAS BEEN RETURNED TO SERVICE AND THE TIRE LOG SHEETS HAVE BEEN ENTERED. C/W JT8D-219 COMPRESSOR INLET CASE HUB OR FAN CHANGE. CARD 7100- 4680. COMPLIED WITH JT8D-219 COMPRESSOR INLET CASE HUB OR FAN CHANGE. CARD 7100-4680. 1ST STAGE HUB ASSY REMOVED: PN 821501. SN BBDUA06365. 1ST STAGE HUB ASSY INSTALLED: PN 821501. SN BBDUA31586. FTN 3D1729. COMPRESSOR INLET GROUP INSTALLED: PN 780830 SN PJ7975. COMPRESSOR INLET GROUP REMOVED: ??? PN 821501 SN BBDUA06365.??? DISK, & HUB 1ST OFF 03-7201-9-0016 S/N 06365 (LP1368995)
